Question about Health & Beauty
Yes, too many medication cause hair losses. It is a common side-effect that one can experience after medication. You can talk to your doctor regarding to stop the pills or medication which is causing hair loss for you. Fortunately, you also have a choice to talk to any Trichologist. For more information on hair loss cure and causes, you can visit the given reference. You can also talk to their experts for detailed information.
Posted on Dec 31, 2018
You need to discuss the side effects of combined medications with your physician or pharmacist. Follow the treatment plan that is provided to you by your health professional.
Posted on Apr 22, 2015
Save hours of searching online or wasting money on unnecessary repairs by talking to a 6YA Expert who can help you resolve this issue over the phone in a minute or two.
Best thing about this new service is that you are never placed on hold and get to talk to real repairmen in the US.
Here's a link to this great service
Posted on Jan 02, 2017
Tips for a great answer:
Apr 16, 2016 | Health & Beauty
May 24, 2015 | Health & Beauty
Aug 05, 2014 | Virbac Soloxine Levothyroxine 0.5mg, per...
Nov 23, 2010 | Health & Beauty
Jul 20, 2019 | Philips Health & Beauty
212 people viewed this question
Usually answered in minutes!